Loading [MathJax]/jax/output/HTML-CSS/fonts/TeX/fontdata.js
Articles | Volume 12, issue 1
https://doi.org/10.5194/acp-12-327-2012
https://doi.org/10.5194/acp-12-327-2012
Peer-reviewed comment
 | 
05 Jan 2012
Peer-reviewed comment |  | 05 Jan 2012

Quasi-geostrophic turbulence and generalized scale invariance, a theoretical reply

D. Schertzer, I. Tchiguirinskaia, S. Lovejoy, and A. F. Tuck

Viewed

Total article views: 3,534 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,898 1,499 137 3,534 109 78
  • HTML: 1,898
  • PDF: 1,499
  • XML: 137
  • Total: 3,534
  • BibTeX: 109
  • EndNote: 78
Views and downloads (calculated since 01 Feb 2013, article published on 31 Jan 2011)
Created with Highstock 2.0.42315202316283455141481278142135108781371411184100310220HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 20250102030405060
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 31 Jan 2011)
Created with Highstock 2.0.43,3293,3443,3643,3873,4033,4313,4653,5203,5341,7831,7911,8031,8101,8181,8321,8531,8881,8981,4171,4241,4321,4451,4521,4661,4771,4951,499129129129132133133135137137HTML viewsPDF downloadsXML downloadsAug 2024Sep 2024Oct 2024Nov 2024Dec 2024Jan 2025Feb 2025Mar 2025Apr 20250k1k2k3k4k

Cited

Saved (final revised paper)

Saved (preprint)

Latest update: 06 Apr 2025
Download
Share